advertisement
Question
Posted by: magre | 2004/03/11

allergic reaction after taking laxa-dor

about a year ago when drinking laxa i feel a itching feeling and my face was swollen .the last i take it was after a bad knight a half an hour after i had take it my face and ears was red .itching and swollen it was difficult to breath what bad symptoms can it left because three months after it i was diagnosed with als.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Magre, I’m not sure what als is, but I doubt that it is due to the medication. . Please let me know (as a new question to ensure that I get it) and we’ll take it from there.
You’re probably allergic to sulphas and that’s why you had the reaction. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement